Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Stinging and tired eyes, yellowish color of whites. Related to fatigue?

Over the past six months or so my eyes have been stinging and feeling tired and heavy all the time, but the main change is to the appearance of them. The whites are yellowish and there is a thick yellowing towards the inner side. The previously very bright blue colour is constistently dull. Is there a simple explanation. I am under 40 and waiting for a total hip replacement , could it be related to the fatigue that is attached to this condition?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
Hi Blake, Since your eye is feeling stinging and tired I believe you are suffering from dry eye syndrome.Due to dryness of eyes there may be conjunctival changes causing degenerative changes which has cause the whiteness of your eyes to change to yellowish coloration.I don't think it is related to fatigue due to your hip replacement procedure scheduled later.But some of the medicines may cause dryness of eyes.First of all you must visit an ophthalmologist and do your vision test, and a dry eye work up.Rule out allergic conjunctivitis as it may also cause stinging sensation and yellowish discoloration of your eyes. As for now use some tear substitute for relief... TC...Dr Ajay Shanakar Kar
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor